Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of ultrasonic lipolysis on eyes

Premium Questions

doctor1 MD

Hi> I have Lupus and have been on Paquenil for for about years>My eye Doctor says the left eye is showing toxins from the drug are starting to cause damage and I need to stop taking it. My Lupus doctor ...

doctor1 MD

I inadvertently put ciprodex in my little boy's eyes, grabbing the wrong bottle and thinking it was the eye drops. He didn't complain or react. I immediately flushed as much as possible and put the eyebrows ...

doctor1 MD

My feet are numb, from the toes to the middle of the feeet, my left leg is starting to feel numb as well, and my left jaw and cheek, right up to my eye is numb as well. 75 years of age and had a stroke 4 ...

doctor1 MD

, because of possible side effects? And what's your opinion about period for remove of silicone oil? What ...I am 43 y-doctor, pediatrician , I was retinal detachment (left eye) 2 months ago. First laser ...

doctor1 MD

to wait back in waiting area, 3 mins later my right eye started blinking continuously and then my left eye ... into room and covered open eye with patch and pulled chair down to make me feel better. There were 4 staff ...

Public Forum Discussions

doctor1 MD

Have had cataract surgery of both eyes. Had aortic valve replacement last year. My eyes feel like there is always something in them, like having to blink to clear them and also use eye drops for dry eye . Had ...

doctor1 MD

Just filled Trazodone 50 mg RX to counter ongoing sleep issues. One potential side effect noted: Some people have a higher chance of eye problems w/this drug. Your doctor may want you to have an eye ...

doctor1 MD

that iam facing so many problems with my eyes.Now also iam not looking good. my right is bacame vrey dull to see sir.from my chil hood i see more from my right eye now i lost my eye visison from my left eye .iam ...

doctor1 MD

I started taking topamax 50 mg to prevent migraines. I have been having some of the side effects ... eye the last 6,7 days. My eyelid feels like it s spasming against my eye. It is weird! Uncomfortable ...

doctor1 MD

eyes look as if every blood vessel in my eyes have burst ...

doctor1 MD

My ophthalmologist suggested I might take doxycycline because I have been battling eye tearing caused by dry ears for a long time. Nothing else has worked. The side effects of the drug look terrible ...

doctor1 MD

old and i am 22 years old now i feel double vision now and once i have it my eyes hurt me i always do it every 1 week one time only...and what should i do to my eyes? ...

doctor1 MD

I was on Arimedex and also tried Femara and could not take them due to side effects. Iritis of the eye and muscle and joint pain. Will Aromasine cause the same side effects or is this drug different ...

doctor1 MD

my left tear duct is blocked and my Dr. prescribed eye drops Azatyte a few months ago and I had ... a previous dental prescription. Then I remembered the Dr. had prescribed amoxicillin with the eye drops so I ...

doctor1 MD

I took a naporisn this morning, almost fainted begin to sweat profusily and then couldnt control my bowel moment and had trouble breathing and my eyes turned beet red, it took me about 20 minutes ...

Mobile Questions and Answers

doctor1 MD

this cream is good. no side effects

doctor1 MD

Hi, This is unusual side effect. Please see your doctor soon.

doctor1 MD

Hi, no such side effect occurs as you have mentioned due to musterbation. Thanks